Optimal group size in a highly social mammal. Markham, A. C.; Gesquiere, L. R.; Alberts, S. C.; and Altmann, J. Proceedings of the National Academy of Sciences, 112(48):14882–14887, Proceedings of the National Academy of Sciences, oct, 2015.
doi  bibtex   
@Article{Markham2015,
  author    = {A. Catherine Markham and Laurence R. Gesquiere and Susan C. Alberts and Jeanne Altmann},
  title     = {Optimal group size in a highly social mammal},
  journal   = {Proceedings of the National Academy of Sciences},
  year      = {2015},
  volume    = {112},
  number    = {48},
  month     = {oct},
  pages     = {14882--14887},
  doi       = {10.1073/pnas.1517794112},
  file      = {:14882.full.pdf:PDF},
  publisher = {Proceedings of the National Academy of Sciences},
}
Downloads: 0